PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Jackson’s $q$-Clausen formula and two almost-poised $_4\phi _3$-series

Volume 120 / 2017

Wenchang Chu Annales Polonici Mathematici 120 (2017), 209-215 MSC: Primary 33D15; Secondary 05A19. DOI: 10.4064/ap170808-4-11 Published online: 8 December 2017

Abstract

Two almost-poised $q$-hypergeometric $_4\phi _3$-summation formulae rediscovered by Andrews are discussed. One is equivalent to Jackson’s $q$-Clausen formula and the other is hidden among the almost–poised $_5\phi _4$-series identities. Three further examples are presented.

Authors

  • Wenchang ChuSchool of Mathematics and Statistics
    Zhoukou Normal University
    Zhoukou 466001, P.R. China
    Current address:
    Dipartimento di Matematica e Fisica “Ennio De Giorgi”
    Università del Salento, Lecce–Arnesano
    P.O. Box 193
    73100 Lecce, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image